Equivariant Matlis and the local duality

Mitsuyasu Hashimoto, Masahiro Ohtani

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Generalizing the known results on graded rings and modules, we formulate and prove the equivariant version of the local duality on schemes with a group action. We also prove an equivariant analogue of Matlis duality.

Original languageEnglish
Pages (from-to)1447-1470
Number of pages24
JournalJournal of Algebra
Volume324
Issue number7
DOIs
Publication statusPublished - Oct 1 2010

Keywords

  • Equivariant local cohomology
  • Local duality
  • Matlis duality

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Equivariant Matlis and the local duality'. Together they form a unique fingerprint.

  • Cite this